Universal expansion of semigroup varieties by regular involution.
Semigroup forum, Tome 46 (1993) no. 1, pp. 152-159
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
universal category, category of algebras, universal variety, semigroup varieties, expansion by regular involution, regular involution semigroup
@article{SF_1993__46_1_135227,
author = {V. Koubek},
title = {Universal expansion of semigroup varieties by regular involution.},
journal = {Semigroup forum},
pages = {152--159},
year = {1993},
volume = {46},
number = {1},
zbl = {0780.20038},
url = {http://geodesic.mathdoc.fr/item/SF_1993__46_1_135227/}
}
V. Koubek. Universal expansion of semigroup varieties by regular involution.. Semigroup forum, Tome 46 (1993) no. 1, pp. 152-159. http://geodesic.mathdoc.fr/item/SF_1993__46_1_135227/